Items where Author is "Görbe, Tamás Ferenc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 9.

Fehér, László Gyula, Görbe, Tamás Ferenc: The full phase space of a model in the Calogero-Ruijsenaars family.
JOURNAL OF GEOMETRY AND PHYSICS, 115. pp. 139-149. ISSN 0393-0440 (2017)

Fehér, László Gyula, Görbe, Tamás Ferenc: Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space.
LETTERS IN MATHEMATICAL PHYSICS, 106 (10). pp. 1429-1449. ISSN 0377-9017 (2016)

Görbe, Tamás Ferenc: A simple proof of Sklyanin's formula for canonical spectral coordinates of the rational Calogero-Moser system.
Symmetry, Integrability and Geometry: Methods and Applications, 12. Terjedelem: 5 p.-Azonosító: 027. ISSN 1815-0659 (2016)

Görbe, Tamás Ferenc, Fehér, László Gyula: Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system.
Physics Letters, Section A: General, Atomic and Solid State Physics, 379 (42). pp. 2685-2689. ISSN 0375-9601 (2015)

Fehér, László Gyula, Görbe, Tamás Ferenc: On a Poisson–Lie deformation of the BCn Sutherland system.
Nuclear Physics B, 901. pp. 85-114. ISSN 0550-3213 (2015)

Schneider, Gyula, Görbe, Tamás Ferenc, Mernyák, Erzsébet, Wölfling, János, Holczbauer, Tamás, Czugler, Mátyás, Sohár, Pál, Minorics, Renáta, Zupkó, István: Synthesis of novel 17-(5’-iodo)triazolyl-3-methoxyestrane epimers via Cu(I)-catalyzed azide-alkyne cycloadditon, and an evaluation of their cytotoxic activity in vitro.
STEROIDS, 98. pp. 153-165. ISSN 0039-128X (2015)

Fehér, László Gyula, Görbe, Tamás Ferenc: Duality between the trigonometric BCn Sutherland system and a completed rational Ruijsenaars–Schneider–van Diejen system.
Journal of Mathematical Physics, 55 (10). Terjedelem: 26 p.-Azonosító: 102704. ISSN 0022-2488 (2014)

Görbe, Tamás Ferenc: On the derivation of Darboux form for the action- angle dual of trigonometric BCn Sutherland system.
Journal of Physics: Conference Series, 563. Terjedelem: 10 p.-Azonosító: 012012. ISSN 1742-6588 (2014)

Ayadi, Viktor, Fehér, László Gyula, Görbe, Tamás Ferenc: Superintegrability of rational Ruijsenaars-Schneider systems and their action-angle duals.
JOURNAL OF GEOMETRY AND SYMMETRY IN PHYSICS, 27. pp. 27-44. ISSN 1312-5192 (2012)

This list was generated on 2021. január 17. 08:38:49 CET.